MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404012
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404310, serial number: n/a, batch/lot number: 1000211777, model/catalog description: pump ms, unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161, serial number: n/a, batch/lot number: 1000169149, model/catalog description: reservoir 65ml pc, unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of device damage and mechanical issues were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented to the hospital with a non-functional device.Two weeks later, a surgical procedure was performed and upon inspection, there was a hole found in the right cylinder.As a result, the physician removed and replaced the right cylinder.The patient was stable following the procedure, and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1000211777.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1000169149.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).B1 corrected.Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The microscopic visual inspection of the cylinder revealed that the cylinder had wear at a fold in the proximal end and distal end of the cylinder, and a hole at a corner of a fold in the proximal end of the cylinder.The leakage test of the cylinder revealed that the cylinder had a leak at a corner of a fold in the proximal end of the cylinder.Hole and mechanical issues are acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.A risk review confirmed that the events of hole and mechanical issues are defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on a thorough review of the reported complaint, a conclusion code of cause traced to component failure was assigned to this investigation due to the cylinder leak at the corner of a fold from the functional test performed and the analysis of the available information.The fluid loss from the cylinder would result in a mechanical issue because if any part of the system leaks, the devices can no longer maintain pressure and will not function correctly when the pump is activated.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24678143
Report Number2124215-2026-15962
Device Sequence Number13315908
Product Code JCW
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2024
Device Model Number72404012
Device Catalogue Number72404012
Device Lot Number1000211852
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale